Nuberol™

[Paracetamol + Orphendrine Citrate]

Nuberol

Description / Properties

Each tablet contains:

  • Paracetamol BP 450 mg
  • Orphenadrine Citrate BP 35 mg

    Nuberol is a muscle relaxant with analgesic.

    Indications

    For relief of painful skeletal muscle spasm associated with chronic low back pain, sprains, strains, prolapsed intervertebral disc, muscle injury, non-articular rheumatism, tension headache, dysmenorrhea and other acute or chronic painful muscular conditions.

    Contraindication

    Nuberol is contraindicated in patients hypersensitive to Paracetamol or Orphenadrine Citrate. Orphenadrine should not be given to patients of myasthenia gravis, glaucoma, urinary retention or lactating women.

    Side Effects

    Adverse reactions reported to occur in patient using Orphenadrine Citrate include dry mouth, nausea, blurred vision, dizziness, confusion, tremor, palpitations and urinary hesitancy.

    When taken in recommended doses, Paracetamol is usually free from side effects. Skin reactions, such as urticaria have rarely been noted.

    Dosage

    Adults: 1 2 tablets 3 4 times/day.

    Presentations Available

    Cartons of 100 tablets in blister packing.

    MORE PRODUCTS >

  •